# SDR DALA2014092005166

- Difficulty date: September 14, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD STOPS NR 2 AND 4 AT FWD CARGO BAY DOOR.   CRACK STOP FITTING WERE REMOVED IAW SRM 51-30-1 AND 51-30-5. NEW STOPS WERE DRILLED IAW SRM 51-10-4.  NEW STOP FITTINGS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21 NEW STOP FITTING NR 2 AND 4 WERE INSTALLED IAW SRM 51-30-1 AND 51-30-5.
